Reply
GREAT, medication side effects user banned
8th Dec '12

Ugh I JUST went back on seroquel and noticed my legs starting to be COVERED in bad looking bruises. But to the touch they dont hurt. Then I bang up my leg and it hardly bruises at all. I look it up and its listed under serious side effects... fml time for a new med I think.



I have the worst side effect luck

Shibby. 2 kids; Mississippi 8169 posts
8th Dec '12

Eep, that would scare the hell outta me.
When I took prozac, it would give me restless legs and my cause me to lock my jaw up and grind my teeth really bad. It finally went away though.

HopingforaMiracle 1 child; USA 22791 posts
status 8th Dec '12

Oh wow :( have you tried other meds before?

Sock Lady 6 kids; 4 angel babies; Hell, ON, Canada 11732 posts
8th Dec '12

Yikes! Definitely stop taking those meds hun!

user banned Shreveport, Louisiana 66739 posts
8th Dec '12
Quoting HopingforaMiracle:" Oh wow :( have you tried other meds before?"

This is the only one that I can deal with the side effects

HopingforaMiracle 1 child; USA 22791 posts
status 8th Dec '12

<blockquote><b>Quoting TantricLemons:</b>" This is the only one that I can deal with the side effects"</blockquote>




Oh wow. I don't know what you take it for and I don't need to know. But if it is for the anti psychotic part there's Risperdal, Haldol and Abilify



And I wouldn't go off of it cold turkey. I would call your doctor and wean off of it

user banned Shreveport, Louisiana 66739 posts
8th Dec '12
Quoting HopingforaMiracle:" <blockquote><b>Quoting TantricLemons:</b>" This is the only one that I can deal with ... [snip!] ... there's Risperdal, Haldol and Abilify And I wouldn't go off of it cold turkey. I would call your doctor and wean off of it"


I have tried all of them. I am also nursing so have a very slective list of meds :(

HUgabearrr Japan 426 posts
8th Dec '12
Quoting TantricLemons:" Ugh I JUST went back on seroquel and noticed my legs starting to be COVERED in bad looking bruises. But ... [snip!] ... I look it up and its listed under serious side effects... fml time for a new med I think. I have the worst side effect luck"


whaaaat? thats crazyyy. i take seroquel but never had that kind of side effect.the only one i ever had was not being able to stay up after couple hrs of taking it. have you tried saphris? depending what you're taking it for... saphris had no side effects at all with me and usually im side effect prone to everrrrything

user banned Shreveport, Louisiana 66739 posts
8th Dec '12
Quoting HUgabearrr:" whaaaat? thats crazyyy. i take seroquel but never had that kind of side effect.the only one i ever had ... [snip!] ... what you're taking it for... saphris had no side effects at all with me and usually im side effect prone to everrrrything"

I had been taking it for years before i went off it for pregnancy to. Its f**king bizzare.

HUgabearrr Japan 426 posts
8th Dec '12
Quoting TantricLemons:" I had been taking it for years before i went off it for pregnancy to. Its f**king bizzare."


what the heck are the bruise like things? have u gotten it checked out?

HopingforaMiracle 1 child; USA 22791 posts
status 8th Dec '12

<blockquote><b>Quoting TantricLemons:</b>" I have tried all of them. I am also nursing so have a very slective list of meds :("</blockquote>




Oh I'm sorry :(

user banned Shreveport, Louisiana 66739 posts
8th Dec '12
Quoting HUgabearrr:" what the heck are the bruise like things? have u gotten it checked out?"

they are just bruises all over my legs, they look bad, but are painless

I had a BabyBumpBelly 17 kids; American Fork, Utah 34384 posts
8th Dec '12

<blockquote><b>Quoting TantricLemons:</b>" they are just bruises all over my legs, they look bad, but are painless"</blockquote>




I get them too, I am on prozac.